# SDR 2007UALA05201

- Difficulty date: December 21, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 49,293 hours, 17,260 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO FLAP PROBLEMS.   FOUND INDICATION FAILURES CAUSING FSEU TO FAULT INCORRECT FLAP POSITION.  INSPECTED ALL TORQUE TUBES AND TRANSMISSIONS.  ALL APPEAR NORMAL.   REPLACED FLAP POSITION TRANSMITTER TS5049.  SYSTEM OPERATED NORMALLY.
